# SDR UF6A980518

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- Engine: Pwa PW126A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Part number: 3006084
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SBN - FLT 5751 - NR 2 ENGINE LOW OIL RPESSURE CWP ILLUMINATED DURING FLIGHT.  ENGINE WAS SHUT DOWN PER EMERGENCY CHECKLIST.  MAINTENANCE PERFORMED INSPECTION OF NR 2 ENGINE AND FOUND OIL SERVICING CAP UNSECURED.  CAP WAS SECURED AND ALL PARAMETERS OPS CHECKED GOOD.  (X)
